# SDR A6WA200340194

- Difficulty date: December 20, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKETS, QTY 2, AT FS 484 RIGHT FUSELAGE, FLOOR LEVEL.  REMOVED AND FABRICATED TWO BRACKETS AS PER SAMPLE MATERAL 6144-13 (2024-T42.050) WVAC PO 27909/1 IAW WVAC EO601R-53-4502 RT SIDE FS 484 RBL 9 AND RBL 27 AND INSTALLED SAME BRACKETS IAW WVAC EO 601R-53-4502 ALL STOPS COMPLIED WITH.  (M)
